# SDR CA111019017

- Difficulty date: September 30, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna 560XL
- Aircraft time: 1,019 hours
- Engine: Pwc PW545B
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: O-Ring
- Part number: AS3209120
- Condition: Leaking
- Location: Start Valve
- Part time: 1,070 hours
- Component: Start Valve
- Component part number: 30J235101
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK FROM OIL COLD START VALVE O-RING, AS3209-120 ON HSG 30J2350-01.  REPLACED O-RING, PN AS3209-120 ON HOUSING AND O-RING, AS3209-120 ON CAP.  RAN UP ENGINE AND OPERATION WAS SATISFACTORY WITH NO OIL LEAKS.
